Alert archive / Colorado / Red Flag Warnings in 2014
Red Flag Warning 2, NWS Grand Junction, CO
NWS Grand Junction, CO issued this red flag warning at Apr 8, 2014, 2:42 PM MDT for 5 counties in Colorado. It took effect at Apr 9, 2014, 1:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2014, 2:42 PM MDT (20:42 UTC)
- In effect from
- Apr 9, 2014, 1:00 PM MDT
- Expired
- Apr 9, 2014, 7:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS Grand Junction, CO
Counties Dolores County, CO, La Plata County, CO, Montezuma County, CO, Montrose County, CO, San Miguel County, CO
The radar
The Grand Junction radar (KGJX), 146 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 8.7 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1933 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
472 WWUS85 KGJT 082042 RFWGJT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 242 PM MDT TUE APR 8 2014 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR COLORADO FIRE WEATHER ZONE 207 BELOW 7500 FEET AND FIRE WEATHER ZONE 290 BELOW 9000 FEET... .GUSTY WINDS WILL DEVELOP WEDNESDAY AFTERNOON AS THE UPPER RIDGE BREAKS DOWN AND DAYTIME MIXING COMMENCES. SOME HIGH CLOUDS WILL TEMPER MIXING SOMEWHAT...BUT GUSTS ARE STILL EXPECTED TO EXCEED 25 MPH AT TIMES. WINDS WILL QUICKLY DIMINISH TOWARD SUNSET. COZ207-290-091200- /O.NEW.KGJT.FW.W.0002.140409T1900Z-140410T0100Z/ DURANGO FORECAST AREA-PARADOX VALLEY FORECAST AREA- 242 PM MDT TUE APR 8 2014 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR FIRE WEATHER ZONE 207 BELOW 7500 FEET AND FIRE WEATHER ZONE 290 BELOW 9000 FEET... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS... WHICH IS IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY. * AFFECTED AREA...IN SOUTHWEST COLORADO...FIRE WEATHER ZONE 207 BELOW 7500 FEET...DURANGO FORECAST AREA...AND FIRE WEATHER ZONE 290 BELOW 9000 FEET...PARADOX VALLEY FORECAST AREA. * WINDS...SOUTHWEST 10 TO 15 MPH WITH GUSTS 25 TO 30 MPH. * RELATIVE HUMIDITY...DROPPING TO 9 TO 14 PERCENT. * IMPACTS...CONDITIONS WILL BECOME FAVORABLE FOR RAPID FIRE SPREAD AND AN INCREASED CHANCE OF ESCAPE. AGRICULTURAL AND OTHER BURNS SHOULD BE POSTPONED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND AFFECTED FIELD PERSONNEL OF THIS RED FLAG WARNING. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GJT (ALL LOWER CASE)
4 follow-up statements
965 WWUS85 KGJT 090527 RFWGJT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 1127 PM MDT TUE APR 8 2014 ...RED FLAG WARNING IS IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR COLORADO FIRE WEATHER ZONE 207 BELOW 7500 FEET AND FIRE WEATHER ZONE 290 BELOW 9000 FEET... ...FIRE WEATHER WATCH IS IN EFFECT FROM 1 PM TO 7 PM MDT THURSDAY FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR COLORADO FIRE WEATHER ZONE 207 BELOW 7500 FEET AND FIRE WEATHER ZONE 290 BELOW 9000 FEET... .FUELS ARE CRITICAL IN SOUTHWEST COLORADO AND AFTERNOON VALLEY RH VALUES WILL BE BELOW 15 PERCENT. AS THE UPPER RIDGE BREAKS DOWN WEDNESDAY GUSTY AFTERNOON WINDS WILL DEVELOP. HIGH CLOUDS MAY TEMPER MIXING SOMEWHAT...BUT GUSTS ARE STILL EXPECTED TO EXCEED 25 MPH AT TIMES. WINDS WILL QUICKLY DIMINISH TOWARD SUNSET THEN ARE EXPECTED TO REDEVELOP THURSDAY AFTERNOON. COZ207-290-092130- /O.NEW.KGJT.FW.A.0001.140410T1900Z-140411T0100Z/ /O.CON.KGJT.FW.W.0002.140409T1900Z-140410T0100Z/ DURANGO FORECAST AREA-PARADOX VALLEY FORECAST AREA- 1127 PM MDT TUE APR 8 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR FIRE WEATHER ZONE 207 BELOW 7500 FEET AND FIRE WEATHER ZONE 290 BELOW 9000 FEET... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR FIRE WEATHER ZONES 207 BELOW 7500 FEET AND FIRE WEATHER ZONE 290 BELOW 9000 FEET... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A FIRE WEATHER WATCH FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS... WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 207 DURANGO FORECAST AREA AND FIRE WEATHER ZONE 290 PARADOX VALLEY FORECAST AREA. * WINDS...WEST 10 TO 20 MPH WITH AFTERNOON GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...8 TO 13 PERCENT. * IMPACTS...CONDITIONS WILL BECOME FAVORABLE FOR RAPID FIRE SPREAD AND AN INCREASED CHANCE OF ESCAPE. AGRICULTURAL AND OTHER BURNS SHOULD BE POSTPONED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND AFFECTED FIELD PERSONNEL OF THIS RED FLAG WARNING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GJT
548 WWUS85 KGJT 092120 RFWGJT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 320 PM MDT WED APR 9 2014 ...RED FLAG WARNING IS IN EFFECT FROM UNTIL 7 PM MDT THIS EVENING FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR COLORADO FIRE WEATHER ZONE 207 BELOW 7500 FEET...AND FIRE WEATHER ZONE 290 BELOW 9000 FEET... ...FIRE WEATHER WATCH IS IN EFFECT FROM 1 PM TO 7 PM MDT THURSDAY FOR GUSTY WINDS...LOW HUMIDITY...HAINES INDEX OF 6...AND DRY FUELS FOR COLORADO FIRE WEATHER ZONE 207 BELOW 7500 FEET...AND FIRE WEATHER ZONE 290 BELOW 9000 FEET... .GUSTY WINDS HAVE DEVELOPED ACROSS THE AREA THIS AFTERNOON AS A DISTURBANCE PASSES ALONG THE U.S./CANADA BORDER. GUST WINDS WILL AGAIN DEVELOP THURSDAY AFTERNOON AS A WEAK COLD FRONT STRETCHES ACROSS NORTHWEST COLORADO. THESE GUSTY WINDS WILL COMBINE WITH LOW RELATIVE HUMIDITY AND DRY FUELS FOR CRITICAL FIRE WEATHER CONDITIONS ACROSS PORTIONS OF SOUTHWEST COLORADO WHERE FUELS ARE DRY. COZ207-290-100930- /O.UPG.KGJT.FW.A.0001.140410T1900Z-140411T0100Z/ /O.NEW.KGJT.FW.W.0003.140410T1900Z-140411T0100Z/ /O.CON.KGJT.FW.W.0002.000000T0000Z-140410T0100Z/ DURANGO FORECAST AREA-PARADOX VALLEY FORECAST AREA- 320 PM MDT WED APR 9 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR FIRE WEATHER ZONE 207 BELOW 7500 FEET AND FIRE WEATHER ZONE 290 BELOW 9000 FEET... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM MDT THURSDAY FOR GUSTY WINDS...LOW HUMIDITY...HAINES INDEX OF 6...AND DRY FUELS FOR FIRE WEATHER ZONES 207 BELOW 7500 FEET AND 290 BELOW 9000 FEET... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS... WHICH IS IN EFFECT FROM 1 PM TO 7 PM MDT THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 207 DURANGO FORECAST AREA BELOW 7500 FEET...AND FIRE WEATHER ZONE 290 PARADOX VALLEY FORECAST AREA BELOW 9000 FEET. * WINDS...WEST 10 TO 20 MPH WITH AFTERNOON GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...8 TO 13 PERCENT. * IMPACTS...CONDITIONS WILL BECOME FAVORABLE FOR RAPID FIRE SPREAD AND AN INCREASED CHANCE OF ESCAPE. AGRICULTURAL AND OTHER BURNS SHOULD BE POSTPONED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND AFFECTED FIELD PERSONNEL OF THIS RED FLAG WARNING. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GJT (ALL LOWER CASE)
285 WWUS85 KGJT 092220 RFWGJT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 420 PM MDT WED APR 9 2014 ...RED FLAG WARNING IS IN EFFECT FROM UNTIL 7 PM MDT THIS EVENING FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR COLORADO FIRE WEATHER ZONE 207 BELOW 7500 FEET...AND FIRE WEATHER ZONE 290 BELOW 9000 FEET... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM MDT THURSDAY FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR FIRE WEATHER ZONE 207 BELOW 7500 FEET AND FIRE WEATHER ZONE 290 BELOW 9000 FEET... .GUSTY WINDS HAVE DEVELOPED ACROSS THE AREA THIS AFTERNOON AS A DISTURBANCE PASSES ALONG THE U.S./CANADA BORDER. GUST WINDS WILL AGAIN DEVELOP THURSDAY AFTERNOON AS A WEAK COLD FRONT STRETCHES ACROSS NORTHWEST COLORADO. THESE GUSTY WINDS WILL COMBINE WITH LOW RELATIVE HUMIDITY AND DRY FUELS FOR CRITICAL FIRE WEATHER CONDITIONS ACROSS PORTIONS OF SOUTHWEST COLORADO WHERE FUELS ARE DRY. COZ207-290-101030- /O.CON.KGJT.FW.W.0002.000000T0000Z-140410T0100Z/ /O.CON.KGJT.FW.W.0003.140410T1900Z-140411T0100Z/ DURANGO FORECAST AREA-PARADOX VALLEY FORECAST AREA- 420 PM MDT WED APR 9 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR FIRE WEATHER ZONE 207 BELOW 7500 FEET AND FIRE WEATHER ZONE 290 BELOW 9000 FEET... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM MDT THURSDAY FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR FIRE WEATHER ZONE 207 BELOW 7500 FEET AND FIRE WEATHER ZONE 290 BELOW 9000 FEET... * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 207 DURANGO FORECAST AREA AND FIRE WEATHER ZONE 290 PARADOX VALLEY FORECAST AREA. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...7 TO 12 PERCENT. * IMPACTS...CONDITIONS WILL BECOME FAVORABLE FOR RAPID FIRE SPREAD AND AN INCREASED CHANCE OF ESCAPE. AGRICULTURAL AND OTHER BURNS SHOULD BE POSTPONED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND AFFECTED FIELD PERSONNEL OF THIS RED FLAG WARNING. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GJT (ALL LOWER CASE)
946 WWUS85 KGJT 100105 RFWGJT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 705 PM MDT WED APR 9 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM MDT THURSDAY FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR FIRE WEATHER ZONE 207 BELOW 7500 FEET AND FIRE WEATHER ZONE 290 BELOW 9000 FEET... ...RED FLAG WARNING HAS EXPIRED AT 7 PM MDT TODAY FOR GUSTY WINDS...LOW HUMIDITY... AND DRY FUELS FOR FIRE WEATHER ZONES 207 AND 290... .GUSTY WINDS WILL DEVELOP THURSDAY AFTERNOON AS A WEAK COLD FRONT STRETCHES ACROSS NORTHWEST COLORADO. THESE GUSTY WINDS WILL COMBINE WITH LOW RELATIVE HUMIDITY AND DRY FUELS FOR CRITICAL FIRE WEATHER CONDITIONS ACROSS PORTIONS OF SOUTHWEST COLORADO WHERE FUELS ARE DRY. COZ207-290-101315- /O.EXP.KGJT.FW.W.0002.000000T0000Z-140410T0100Z/ /O.CON.KGJT.FW.W.0003.140410T1900Z-140411T0100Z/ DURANGO FORECAST AREA-PARADOX VALLEY FORECAST AREA- 705 PM MDT WED APR 9 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM MDT THURSDAY FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR FIRE WEATHER ZONES 207 AND 290... ...RED FLAG WARNING HAS EXPIRED AT 7 PM MDT THIS EVENING FOR GUSTY WINDS...LOW HUMIDITY... AND DRY FUELS FOR FIRE WEATHER ZONES 207 AND 290... * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 207 DURANGO FORECAST AREA AND FIRE WEATHER ZONE 290 PARADOX VALLEY FORECAST AREA. * WINDS...WEST 5 TO 15 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...6 TO 11 PERCENT. * IMPACTS...CONDITIONS WILL BECOME FAVORABLE FOR RAPID FIRE SPREAD AND AN INCREASED CHANCE OF ESCAPE. AGRICULTURAL AND OTHER BURNS SHOULD BE POSTPONED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND AFFECTED FIELD PERSONNEL OF THIS RED FLAG WARNING. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GJT (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before this red flag warning went out at Apr 8, 10:52 AM MDT, 3 hours 50 minutes earlier.
Area forecast discussion, Apr 8, 10:52 AM MDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND JUNCTION CO 1052 AM MDT TUE APR 8 2014 .SHORT TERM...(TODAY THROUGH WEDNESDAY) ISSUED AT 300 AM MDT TUE APR 8 2014 IN A HIGH AMPLITUDE AND SLOWLY PROGRESSIVE FLOW...LAST WEEKENDS TROUGH IS PUSHING THROUGH THE MIDWEST WITH THE NEXT TROUGH DEVELOPING IN THE EASTERN PACIFIC. IN BETWEEN IS THE GREAT BASIN RIDGE. THIS FORECAST AREA REMAINS WELL EAST OF THE RIDGE AXIS TODAY WITH A DRY AND MILD NW FLOW ALOFT. UNDER SUNNY SKIES AFTERNOON TEMPERATURES WILL BE AROUND 10 DEGREES WARMER THAN MONDAY. THE WESTERN RIDGE GETS FLATTENED TONIGHT INTO WEDNESDAY BACKING THE FLOW TO WEST. HIGH CLOUDS BEGIN TO INVADE WEDNESDAY ESPECIALLY ACROSS THE NORTH. STRONGER WINDS ALOFT WILL MIX DOWN WEDNESDAY AFTERNOON BRINGING DRY AND BREEZY CONDITIONS AND THE WARMEST DAY OF THE YEAR TO DATE. LOWER VALLEY TEMPERATURES WILL CLIMB INTO THE 70S...EVEN LOWER 80S IN SE UTAH. THE MTNS WILL RISE INTO THE 50S BRINGING SOME SNOW MELT. THE REGIONAL SNOWPACK REACHED ITS MAXIMUM AROUND THE FIRST OF APRIL AND WILL BE STARTING DOWN NOW. .LONG TERM...(WEDNESDAY NIGHT THROUGH MONDAY) ISSUED AT 300 AM MDT TUE APR 8 2014 MODELS STILL IN GOOD AGREEMENT WITH PASSAGE OF A WEAK TROUGH TO OUR NORTH WEDNESDAY NIGHT INTO THURSDAY WITH ONLY SENSIBLE WX BEING SOME GUSTY SFC WINDS AND MAYBE SOME VERY ISOLATED SHOWERS OVER THE MOUNTAINS THURSDAY. CLOUDS ASSOCIATED WITH THE PASSAGE OF THIS DISTURBANCE WILL BE OUT OF THE AREA BY LATE THURSDAY MORNING AS MORE SUN AND WARM TEMPERATURES CONTINUE. MAINLY ZONAL FLOW SETS UP FRIDAY AND SATURDAY WITH THE NEXT CHANCE FOR PRECIP BEING THE WEEKEND. A CLOSED LOW JUST OF THE SRN CALIFORNIA COAST WILL ENTRAIN SOME MOISTURE BRINGING A CHANCE FOR SOME PRECIP SATURDAY WHILE AT THE SAME TIME A TROUGH APPROACHES FROM THE NORTH. PRECIP LOOKS TO BE SPOTTY ON SATURDAY BECOMING A BIT MORE WIDESPREAD ON SUNDAY. A NOTICEABLE DIFFERENCE BTWN EC AND GFS IS DEPTH OF TROUGH SUNDAY WITH EC DEEPENING SAID TROUGH ALLOWING MORE PRECIP OVER CWA WHILE GFS...NOT SO MUCH...KEEPING BULK OF PRECIP TO THE FRONT RANGE. WITH FIVE DAYS OUT...PLENTY OF TIME FOR SOME CHANGES BUT SAFE TO SAY UNSETTLED WX WILL BE THE RULE FOR THE WEEKEND. TEMPS STILL EXPECTED TO RUN QUITE A BIT ABOVE NORMAL FOR MOST OF THE LONG-TERM UNTIL THE WEEKEND AS CLOUD COVER AND THE NRN TROUGH USHER IN SOME COOLER TEMPS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1052 AM MDT TUE APR 8 2014 WITH JUST HIGH CLOUDS DRIFTING OVER THE GREAT BASIN AND ROCKIES OVER THE NEXT 24 HOURS...VFR CONDITIONS WILL PREVAIL. && .FIRE WEATHER... ISSUED AT 300 AM MDT TUE APR 8 2014 THE BREAKDOWN OF THE UPPER LEVEL RIDGE ON WEDNESDAY WILL BRING DRY AND BREEZY CONDITIONS TO MUCH OF THE REGION. SOUTHEAST UTAH AND SOUTHWEST COLORADO ARE THE AREAS MOST LIKELY TO HAVE A COMBINATION OF WIND GUSTS GREATER THAN 25 MPH AND RELATIVE HUMIDITY AT OR BELOW 15 PERCENT. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS THE SOUTHERN AND CENTRAL VALLEYS AND LOWER SLOPES WEDNESDAY...THURSDAY...AND FRIDAY AFTERNOONS. EASTERN UTAH DISTRICTS ARE URGED TO UPDATE THEIR FUEL STATUS. && .GJT WATCHES/WARNINGS/ADVISORIES... CO...NONE. UT...NONE. && SHORT TERM...JOE LONG TERM...TGR AVIATION...TGJT FIRE WEATHER...JOE
Hazardous weather outlook, Apr 8, 3:15 AM MDT, 11 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND JUNCTION CO 315 AM MDT TUE APR 8 2014 COZ001>014-017>023-UTZ022>025-027>029-090915- LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN- ROAN AND TAVAPUTS PLATEAUS-ELKHEAD AND PARK MOUNTAINS- UPPER YAMPA RIVER BASIN-GRAND VALLEY-DEBEQUE TO SILT CORRIDOR- CENTRAL COLORADO RIVER BASIN-GRAND AND BATTLEMENT MESAS- GORE AND ELK MOUNTAINS/CENTRAL MOUNTAIN VALLEYS- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- WEST ELK AND SAWATCH MOUNTAINS-FLATTOPS- UPPER GUNNISON RIVER VALLEY-UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE- NORTHWEST SAN JUAN MOUNTAINS-SOUTHWEST SAN JUAN MOUNTAINS- PARADOX VALLEY/LOWER DOLORES RIVER- FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN- SAN JUAN RIVER BASIN-SOUTHEAST UTAH-EASTERN UINTA MOUNTAINS- EASTERN UINTA BASIN-TAVAPUTS PLATEAU-ARCHES/GRAND FLAT- LA SAL AND ABAJO MOUNTAINS-CANYONLANDS/NATURAL BRIDGES- 315 AM MDT TUE APR 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL COLORADO...NORTHWEST COLORADO...SOUTH CENTRAL COLORADO... SOUTHWEST COLORADO...WEST CENTRAL COLORADO...UT...EAST CENTRAL UTAH...NORTHEAST UTAH AND SOUTHEAST UTAH. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DRY AND BREEZY CONDITIONS DEVELOP WEDNESDAY THROUGH FRIDAY AFTERNOONS FOR POTENTIALLY CRITICAL FIRE WEATHER CONDITIONS. THE NEXT CHANCE OF SHOWERS RETURNS THURSDAY AND INCREASES INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Red Flag Warnings in Colorado, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.